# SDR MWEA010987

- Difficulty date: June 17, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 36,541 hours, 38,690 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20219741
- Part serial: 1081127
- Condition: Inoperative
- Location: Tailcone
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

ON CLIMB 16,000 MSL, UNABLE TO MAINTAIN CABIN PRESSURE BOTH PACKS SHOWED NORMAL, CONTRO VALVE CLOSED, PRIMARY AND STANDBY CONTROLLERS SHOW FAILED.  --  PERFORMED BITE AND LOGIC CHECK ON CONTROLLERS, FOUND GOOD. REPLACED OUTFLOW VALVE ACTUATOR.
